The continuous spectrum of a closed isometric operator and of its minimal unitary extension that goes out of the space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1968), pp. 63-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_4_a9,
author = {V. M. Ryabtseva},
title = {The continuous spectrum of a~closed isometric operator and of its minimal unitary extension that goes out of the space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--69},
year = {1968},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_4_a9/}
}
TY - JOUR AU - V. M. Ryabtseva TI - The continuous spectrum of a closed isometric operator and of its minimal unitary extension that goes out of the space JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 63 EP - 69 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1968_4_a9/ LA - ru ID - IVM_1968_4_a9 ER -
%0 Journal Article %A V. M. Ryabtseva %T The continuous spectrum of a closed isometric operator and of its minimal unitary extension that goes out of the space %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1968 %P 63-69 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1968_4_a9/ %G ru %F IVM_1968_4_a9
V. M. Ryabtseva. The continuous spectrum of a closed isometric operator and of its minimal unitary extension that goes out of the space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1968), pp. 63-69. http://geodesic.mathdoc.fr/item/IVM_1968_4_a9/